# SDR ASAA2013082795891

- Difficulty date: August 27, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 23,458 hours, 6,975 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 WINDOW HEAT CIRCUIT BREAKER OPEN.  ACFT GROUNDED. FOUND RT FORWARD WINDOW HEAT CIRCUIT BREAKER ON P6-12 OUT.  RESET IAW AMM 20-60-01.  OPS CHECKED NORMAL IAW AMM 30-40-01.
